RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ionkin, Nikolai Ivanovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 15

Number of views:
This page:548
Abstract pages:3293
Full texts:1703
References:98

http://www.mathnet.ru/eng/person32830
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/261390

Publications in Math-Net.Ru
2007
1. A. V. Gulin, N. I. Ionkin, V. A. Morozova, “A stability criterion for a difference scheme in a nonlocal heat conduction problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 6,  21–28  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:6 (2007), 18–25
2006
2. A. V. Gulin, N. I. Ionkin, V. A. Morozova, “Study of the norm in stability problems for nonlocal difference schemes”, Differ. Uravn., 42:7 (2006),  914–923  mathnet  mathscinet; Differ. Equ., 42:7 (2006), 974–984
2005
3. A. V. Gulin, N. I. Ionkin, V. A. Morozova, “Difference schemes for nonlocal problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 1,  40–51  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:1 (2005), 36–46
2001
4. A. V. Gulin, N. I. Ionkin, V. A. Morozova, “Stability of a Nonlocal Two-Dimensional Finite-Difference Problem”, Differ. Uravn., 37:7 (2001),  926–932  mathnet  mathscinet; Differ. Equ., 37:7 (2001), 970–978
2000
5. N. I. Ionkin, V. A. Morozova, “The two-dimensional heat equation with nonlocal boundary conditions”, Differ. Uravn., 36:7 (2000),  884–888  mathnet  mathscinet; Differ. Equ., 36:7 (2000), 982–987
1996
6. N. I. Ionkin, E. A. Valikova, “On eigenvalues and eigenfunctions of a non-classical boundary value problem”, Matem. Mod., 8:1 (1996),  53–63  mathnet  mathscinet  zmath
1995
7. N. I. Ionkin, E. A. Valikova, “The maximum principle for a nonlocal nonselfadjoint boundary value problem”, Differ. Uravn., 31:7 (1995),  1232–1239  mathnet  mathscinet  zmath; Differ. Equ., 31:7 (1995), 1180–1187
1992
8. N. I. Ionkin, V. L. Makarov, D. G. Furletov, “Stability and convergence of difference schemes in Chebyshev norm for parabolic equation with nonlocal boundary condition”, Matem. Mod., 4:4 (1992),  63–73  mathnet  mathscinet  zmath
1991
9. N. I. Ionkin, D. G. Furletov, “Uniform stability of difference schemes for a nonlocal nonselfadjoint boundary value problem with variable coefficients”, Differ. Uravn., 27:7 (1991),  1170–1177  mathnet  mathscinet  zmath; Differ. Equ., 27:7 (1991), 820–826
1990
10. N. I. Ionkin, D. G. Furletov, “Uniform stability of difference schemes for a nonclassical boundary value problem with variable coefficients”, Differ. Uravn., 26:7 (1990),  1217–1224  mathnet  mathscinet; Differ. Equ., 26:7 (1990), 891–897
1979
11. N. I. Ionkin, E. I. Moiseev, “A problem for a heat equation with two-point boundary conditions”, Differ. Uravn., 15:7 (1979),  1284–1295  mathnet  mathscinet  zmath
12. N. I. Ionkin, “The stability of a problem in the theory of heat conduction with nonclassical boundary conditions”, Differ. Uravn., 15:7 (1979),  1279–1283  mathnet  mathscinet  zmath
1977
13. N. I. Ionkin, “The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition”, Differ. Uravn., 13:2 (1977),  294–304  mathnet  mathscinet  zmath
1974
14. N. I. Ionkin, Yu. I. Mokin, “The parabolicity of difference schemes”, Zh. Vychisl. Mat. Mat. Fiz., 14:2 (1974),  402–417  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:2 (1974), 125–140
1969
15. V. Ya. Gol'din, N. I. Ionkin, N. N. Kalitkin, “An entropy scheme for a gas-dynamic calculations”, Zh. Vychisl. Mat. Mat. Fiz., 9:6 (1969),  1411–1413  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:6 (1969), 234–237

2016
16. V. B. Andreev, S. A. Voloshin, M. P. Galanin, G. G. Yelenin, N. I. Ionkin, M. K. Kerimov, O. S. Mazhorova, E. I. Moiseev, S. I. Mukhin, Yu. P. Popov, N. V. Sosnin, B. N. Chetverushkin, “In memory of Professor Aleksei Vladimirovich Gulin (26.03.1942–27.03.2015)”, Zh. Vychisl. Mat. Mat. Fiz., 56:1 (2016),  180–184  mathnet  elib
1977
17. N. I. Ionkin, “Letter to the editors: “The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition” (Differencial'nye Uravnenija 13 (1977), no. 2, 294–304)”, Differ. Uravn., 13:10 (1977),  1903  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019